# SDR 0101151233

- Difficulty date: March 24, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46640
- Aircraft time: 78,230 hours, 21,259 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Component: Apu, TSCP7004B
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

AFTER PUSHBACK, THE APU FIRE LIGHT ILLUMINATED.  FIRE BOTTLE DISCHARGED INTO THE APU COMPARTMENT.  MAINTENANCE REPLACED THE APU AND FIRE BOTTLE.
